| Model Number |
NM-F4316 |
| Medical Device Problem Codes |
Fracture (1260); Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
12/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#9001442 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2025 in the patient's mouth.On (b)(6) 2025, implant fracture was verified.Observed during the event: implant fracture/ bone loss/infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
Additional Manufacturer Narrative
(updates) during the evaluation of the implant, it was found that it was not implant fracture, so the doctor incorrectly indicated the one of the reason for the implant removal.